# SDR 2006UALA01676

- Difficulty date: August 25, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 39,844 hours, 29,298 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO CID DUE TO ELECTRIC BURNING SMELL IN CABIN.  FOUND BLACK CARBON RESIDUE UNDER COFFEEMAKER.  REPLACED COFFEEMAKER.
